Finasteride and Depression - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 4 of 4
  1. #1
    Junior Member
    Join Date
    Dec 2014
    Posts
    4

    Default Finasteride and Depression

    Hi guys. I recently took an involuntary month long break from finasteride. The moment I took the first pill I had almost immediate brain fog and felt terrible to the point where I spent the rest of the day in bed with the light off just because I couldnít focus on anything. Is this a common side effect or should I be concerned?

    On the box it says stop taking immediately if you experience depressed feelings and I donít know if this is an out of the ordinary experience or just my body adjusting to the medication again. I have had feelings like this on the drug in the past but never blamed finasteride until I took this break. It is also a different generic brand to the one I used previously, I donít know if these problems are more common with the cheaper meds. Thanks for any help.

  2. #2
    Junior Member
    Join Date
    Dec 2019
    Posts
    5

    Default

    From what I know, it's probably due to the rise in estradiol. When there is less DHT, there is more testosterone that is free to convert to estrogen (estradiol). I know a few things about hormones because I'm on TRT. When I started TRT I had the same kind of brain fog and all of that. I had to lower the dose and things are better. Some people are not as sensitive to these issues as others. I think you will have these issues no matter what brand you take because the hormonal changes affect you more than others.

  3. #3
    Junior Member
    Join Date
    Apr 2020
    Posts
    1

    Default

    Well I am not in favour of medicines to release depression.I even donít understand the concept of medical durgs for dealing with depression kind of issues rather than go for in deep counseling or mental therapies which I thing can prove far more helpful to tackle the matter.I visited nyc travel clinic in recent times and i was so surprised that they were following the same methods which i am sharing here.

  4. #4
    Junior Member
    Join Date
    Jun 2020
    Posts
    2

    Default

    Any unclear reaction after taking the medication is very dangerous. I once got poisoned with sedatives that didn't work for me because of stomach problems. I was given a gastric lavage and IVS. It was awful! After that, I found another drug. It's called etizolam. It suited me on all indicators and now I treat depression only with this medication. I advise you to consult a doctor! I buy my medicine here www.worldpharm365.com

Similar Threads

  1. Is finasteride dangerous for depression / anti-anxiety medication?
    By thrashmetalhead in forum Hair Loss Treatments
    Replies: 5
    Last Post: 11-12-2018, 11:42 AM
  2. Finasteride/depression? Other options?
    By Parker in forum Men's Hair Loss: Start Your Own Topic
    Replies: 13
    Last Post: 10-03-2012, 08:21 PM
  3. Im new here.. i think im going into depression...
    By d0072 in forum Introduce Yourself & Share Your Story
    Replies: 11
    Last Post: 05-04-2011, 09:10 PM
  4. me in depression too
    By forhair1987 in forum Introduce Yourself & Share Your Story
    Replies: 4
    Last Post: 03-23-2009, 09:27 AM
  5. Depression?
    By Jackb in forum Hair Loss Treatments
    Replies: 6
    Last Post: 12-17-2008, 01:30 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Hairs with J hook in shedding phase
Yesterday 02:27 AM
by deno7
Last Post By mustang2
Yesterday 10:26 PM
Hair Loss Education Done Right - Greg Bensonís Hair Transplant
01-17-2010 01:10 PM
Last Post By baryan
Yesterday 10:08 PM
Help to understand med shedding
Yesterday 03:20 PM
Last Post By LockDownExperiment
Yesterday 03:20 PM
Best surgeon in England?
06-11-2020 06:06 AM
Last Post By Fatjim
Yesterday 01:24 PM
Paranoid or not?
Yesterday 12:05 PM
Last Post By Jazznerd28
Yesterday 12:05 PM